PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 53 | 1 | 167-176
Tytuł artykułu

Automorphisms of C commuting with partial integration operators in a rectangle

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Convolutional representations of the commutant of the partial integration operators in the space of continuous functions in a rectangle are found. Necessary and sufficient conditions are obtained for two types of representing functions, to be the operators in the commutant continuous automorphisms. It is shown that these conditions are equivalent to the requirement that the considered representing functions be joint cyclic elements of the partial integration operators.
Słowa kluczowe
Rocznik
Tom
53
Numer
1
Strony
167-176
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Department of Mathematics, Technical University of Gabrovo, H. Dimitar 4, 5300 Gabrovo, Bulgaria
Bibliografia
  • [1] N. Bozhinov, Convolutional Representations of Commutants and Multipliers, Publ. House of BAS, Sofia, (1988).
  • [2] N. Bozhinov, Operational calculus for partial differential operators of first and second order, in: Math. and Math. Educ. - 1978, Sofia, 1978, 231-240, (in Bulgarian).
  • [3] N. Bozhinov and I. Dimovski, Convolutions, multipliers and commutants related to double complex Dirichlet expansions, Pliska Stud. Math. Bulg. 4 (1981), 117-127.
  • [4] N. Bozhinov and I. Dimovski, Convolutions, multipliers and commutants related to multiple complex Dirichlet expansions, Serdica Bulg. Math. Publ. 9 (1983), 172-188.
  • [5] I. Dimovski, Convolutional Calculus, Kluwer Acad. Publ., Ser. 43, Dordrecht-Boston-London 1990.
  • [6] I. Dimovski and S. Mincheva, Automorphims of C which commute with the integration operator, Integral Transforms and Special Functions 4 (1996), 69-76.
  • [7] R. Edwards, Functional Analysis. Theory and Applications, New York 1965.
  • [8] G. Fihtengolc, Cours of Differential and Integration Calculus, Vol. 2, FML, Moscow 1966, (in Russian).
  • [9] R. Larsen, An Introduction to the Theory of Multipliers, Berlin - Heidelberg - New York 1972.
  • [10] J. Mikusiński and C. Ryll-Nardzewski, Un théorème sur le produit de composition des fonctions de plusieurs variables, Studia Math. 13 (1953), 62-68.
  • [11] I. Raichinov, Linear operators defined in spaces of complex functions of many variables and commuting with the operators of integration, Serdica Bulg. Math. Publ. 4 (1978), 316-323.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv53z1p167bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.